# SDR DXTA2009112303867

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N718QS
- Make and model: Gulstm 200
- Aircraft serial: 136
- Aircraft time: 2,817 hours, 1,711 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Transceiver
- Part number: 8220615111
- Part serial: 29VOR
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 400, RED "GEAR NOT DOWN" CAS MESSAGE AND TONE ACTIVATED THEN EXTINGUISHED.  REMOVED AND REPLACED RAD ALT TRANSCEIVER IAW CMP 344402, OP CHECKS GOOD IAW CMP 344410 AND AMM 32-60-00.
